# SDR FDEA201507222299

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 477 hours, 10,133 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 750864D
- Part serial: 0731
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AS GEAR WAS RETRACTING CAPTAIN`S 1, 2 & 3 DU'S WENT DARK.  MULTIPLE LEVEL 1 & 2 ALERTS, SOME WERE TRANSITORY.  THOSE WE WORKED WERE GEN 1 OFF, AC BUS TIE 1, EMER POWER & BATTERY DISCHARGE.  CLEANED UP CAC IAW MM 05-50-02.  INSPECTED & FOUND NR 1 GCU FAULTED.  R & R NR 1 GCU IAW MM 24-21-03-4.  PERFORMED OPERATIONS CHECK IAW 24-21-03-5.  ALL CHECKED GOOD.  GND RAN ALL 3 ENGS IAW JRH CHAPTER 5.  SWAPPED POWER FROM ENG TO APU GND.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
